# SDR ASAA0410565

- Difficulty date: November 19, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C2518021
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - AFT CARGO DOOR FRAME CRACKED AT FORWARD LOWER CORNER.  REMOVED DAMAGED FORWARD LOWER DOOR FRAME CORNER, ORDERED AND INSTALLED A NEW FRAME CORNER IAW SRM.  (M)
